# SDR PAYA95A4032

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4210G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 149
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB NR 30 CHAFED AT THE STROBE POWER SUPPLY MOUNTING LOCATION.  REPAIRED IAW AN 8110-3.  (M)
